RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1419–1425 (Mi de9514)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh–Feller operator

V. A. Kostin

Voronezh State University

Full text: PDF file (1273 kB)

English version:
Differential Equations, 1995, 31:8, 1373–1381

Bibliographic databases:
UDC: 517.983.51
Received: 14.12.1993

Citation: V. A. Kostin, “On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh–Feller operator”, Differ. Uravn., 31:8 (1995), 1419–1425; Differ. Equ., 31:8 (1995), 1373–1381

Citation in format AMSBIB
\Bibitem{Kos95}
\by V.~A.~Kostin
\paper On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh--Feller operator
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1419--1425
\mathnet{http://mi.mathnet.ru/de9514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431407}
\zmath{https://zbmath.org/?q=an:0863.34061}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1373--1381


Linking options:
  • http://mi.mathnet.ru/eng/de9514
  • http://mi.mathnet.ru/eng/de/v31/i8/p1419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kostin, M. N. Nebolsina, “K teorii $C_0$-operatornykh ortogonalnykh mnogochlenov”, Issledovaniya po lineinym operatoram i teorii funktsii. 45, Zap. nauchn. sem. POMI, 456, POMI, SPb., 2017, 125–134  mathnet
  • Number of views:
    This page:41
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019